DOI 10.1097/meg.0b013e3282f8e583
Interferon-alpha-2b/ribavirin-induced vestibulocochlear toxicity with dysautonomia in a chronic hepatitis C patient.
Аннотация
A 57-year-old man developed vertigo, tinnitus, bilateral hearing loss and postural intolerance temporally related to the administration of pegylated interferon-alpha-2b/ribavirin for chronic hepatitis C viral infection. Clinical examination showed bilateral sensorineural hearing loss, subjective vertigo with saccadic intrusions during fixation and smooth visual pursuit, and supine hypertension followed by orthostatic hypotension with inadequate reflexive compensatory cardiovascular responses. Laboratory assessment showed marked hemolytic anemia. Formal audiometry revealed high-frequency sensorineural hearing loss with abnormal high-frequency distortion product otoacoustic emissions, indicative of damage to the cochlear outer hair cells. Cessation of therapy resulted in rapid clinical resolution with mild residual hearing loss and tinnitus. This case report illustrates vestibulocochlear and autonomic nervous system adverse effects of pegylated interferon-alpha-2b/ribavirin, emphasizing the importance of early recognition and cessation of therapy to prevent permanent neurootologic injury.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.